Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Itching and blisters in the vagina, thick white discharge. Had several fungal infections. Due to dryness?

i have this continued problem of itching which gets pretty severe at time at the vagina walls and basically the entire pubic area. This thing usually gets a little over the board during the months december-feb (winters). I ve even had blisters or boils over the region in the last few years. I was told of a fungal infection each time, but this happens each year. I also produce some thick white discharge when i experience this problem. This might be due to dryness as well. What shall i do to keep the area fairly moist? Also i experience a lot of problem in removing hair from dat area. Once i shaved, and the pain and itchiness for the next 10 days was unbearable, eventually had visit a doc. What is the best way ter remove pubic hair? And i am 22 years of age.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for asking HCM
Your problem is most likely bacterial vaginosis with yeast infection.For such condition i recommend my patients to use combination of metronidazole and clotrimazole or clindamycin and clotrimazole as vaginal suppository.I also recommend them to use intimate wash to normalize vaginal PH and bacterial flora.If you have irritation in shaving pubic hair then you can trim it short.Hope this may help you.
Let me know if you have any further query.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor